# SDR SWIA971628

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Engine: Pwa PW118B
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Failed
- Location: Main Battery
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY OFF BUS ILLUMINATED IN FLIGHT, RETURNED TO SFO.  REPLACED K0022 RELAY AND MAIN BATTERY, RAN SYSTEM.  OPS CK GOOD, PN ON: 40769, SN 49107, SN OFF: 44722.
